# SDR AWXA200300731

- Difficulty date: June 23, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 19,571 hours, 7,992 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 693335
- Part serial: MX616661
- Condition: Overheated
- Location: Zone 190
- Part time: 11,175 hours, 4,229 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, AT 11000 FEET RECEIVED ECAM BLUE HYDRAULIC SYSTEM OVERHEAT WARNING, TURNED BACK TO LAS.  MAINTENANCE TROUBLESHOT SYSTEM PER TSM 29-12-00-810-806 AND IDENTIFIED THE BLUE ELECTRIC HYDRAULIC PUMP AS BAD.  REMOVED AND REPLACED BLUE HYDRAULIC SYSTEM ELECTRIC PUMP IAW AMM 29-12-51-401, OPERATIONAL CHECK AND LEAK CHECK WERE GOOD.  VENDOR TEARDOWN OF BLUE HYDRAULIC SYSTEM ELECTRIC PUMP S/N MX616661 CONFIRMED FAILURE OF UNIT. THE STATOR (P/N 973545), BEARING (P/N 732029), SPRING WASHER (P/N 849209), RETAINING RING (P/N 388180), CONNECTOR (P/N 681950), PACKINGS, SHIMS, AND SEALS WERE ALL FOUND WORN BEYOND LIMITS. REPLACED ALL WORN PARTS AND TESTED PUMP IAW CMM 29-21-20, REV. 4.
